On the fundamental group of the complement of projective hypersurfaces

J.W. Bruce

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)129-135
JournalThe Quarterly Journal of Mathematics
Volume32
Issue number2
DOIs
Publication statusPublished - 1981

Cite this

@article{367a6043ddd846bd98b0465323a612c3,
title = "On the fundamental group of the complement of projective hypersurfaces",
author = "J.W. Bruce",
year = "1981",
doi = "10.1093/qmath/32.2.129",
language = "English",
volume = "32",
pages = "129--135",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "2",

}

On the fundamental group of the complement of projective hypersurfaces. / Bruce, J.W.

In: The Quarterly Journal of Mathematics, Vol. 32, No. 2, 1981, p. 129-135.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the fundamental group of the complement of projective hypersurfaces

AU - Bruce, J.W.

PY - 1981

Y1 - 1981

U2 - 10.1093/qmath/32.2.129

DO - 10.1093/qmath/32.2.129

M3 - Article

VL - 32

SP - 129

EP - 135

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 2

ER -